| Catalog Number |
7510600 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Injury (2348)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(6).Neither the device nor films of applicable imaging studies were returned to the manufacturer for evaluation.Therefore, we are unable to determine the definitive cause of the reported event.
Event or Problem Description
It was reported that the patient sustained unspecified injuries following the use of rhbmp2/acs on l3-l5 in an unspecified spinal fusion surgery.No additional information was reported.